MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided.Section d6b: if explanted, give date: not applicable, as the lens remains implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - impact code: 4625 - yag (yttrium aluminum garnet).An attempt was made to obtain the missing information; however, no additional information was available.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the preloaded monofocal intraocular lenses (iols) were implanted in the right (od) and left eye (os), the patient developed posterior capsule opacification (pco) in both eyes.The issue for both eyes was first noted during a subject visit.The pco was resolved with a yttrium aluminum garnet (yag) capsulotomy procedure on (b)(6) 2025 os, and on (b)(6) 2025 od.There were no additional medical or surgical intervention reported.The patient's pre-operative best spectacle corrected visual acuity (bscva) was recorded as 30 os and 20 od, and post-operative bscva improved to 20 for both eyes.No limitations in activities of daily living were reported by the patient.Directions for use were followed.The patient has fully recovered in both eyes.No further information was provided.This report is to capture the event for the od.A separate report will be submitted to capture the event for the os.
 
Additional Manufacturer Narrative
Additional information and corrected data: additional information was received which provided the initial reporter¿s correct email address.Upon further review, it was noticed that the initial mdr reported that the pre and post operative best corrected distance visual acuity bcdva was 20 and 20 for the right eye, but should have stated 20/20 and 20/20.It was also noted that the report source of ¿study¿ was not selected for section g2 on the initial mdr.Therefore, this supplemental mdr is capturing this information.The following fields have been updated accordingly: section e1: email address: (b)(6) section g2: report source (check all that apply): study.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23796928
Report Number3012236936-2025-000335
Device Sequence Number5712968
Product Code HQL
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberDCB00
Device Catalogue NumberDCB0000210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite